MAUDE Adverse Event Report: ARTHREX, INC. FIBERSTITCH RC, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. FIBERSTITCH RC, CURVED; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number FIBERSTITCH RC, CURVED
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 01/23/2023, it was reported by a sales representative via email that a ar-19031c fiberstitch¿ implant broke.This occurred during a rotator cuff repair on (b)(6) 2023, the broken fragment was retrieved.No additional information provided.Additional information provided.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This is an oem device (private label) for which arthrex does not have the responsibility to file an adverse event.

Brand Name
FIBERSTITCH RC, CURVED
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16323583
Report Number1220246-2023-06239
Device Sequence Number5685225
Product Code MBI
UDI-Device Identifier10818674027264
UDI-Public10818674027264
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221731
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERSTITCH RC, CURVED
Device Catalogue NumberAR-19031C
Device Lot Number22N05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown